MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI SP; SURGEON SIDE CONSOLE

INTUITIVE SURGICAL, INC DA VINCI SP; SURGEON SIDE CONSOLE
Model Number 380940-33
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Fse replaced the surgeon side console (ssc), vision side cart (vsc), and patient side cart (psc) due to multiple reported issues on the systems.The system was tested and verified as ready for use.Isi has not received the ssc, vsc, psc or for evaluation.A follow-up mdr will be submitted, if additional information is obtained.
 
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted surgical procedure, the were multiple reported issues on the surgeon side console (ssc), vision side cart (vsc), and patient side cart (psc).No known impact or patient consequence was reported.Follow-up with field service engineer (fse) via phone and provided additional information regarding the complaint: the fse reported this site has had multiple system events captured under individual work orders.The fse stated there was no procedure conversion from single port to multi port on the reported event date of 02/09/2026.The fse was referring to a past event on 01/21/2026 captured under pr (b)(4).
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product involved with this complaint to perform failure analysis.The surgeon side console (ssc), vision side cart (vsc), and patient side cart (psc) were all returned for failure analysis for customer satisfaction after a series of persistent system complaints.After reviewing system logs, it was found that no errors were present that would be related to the prior complaints.All data showed that the systems were functioning as designed at the time of systems replacements.All carts returned as part of this complaint were assembled and tested together.During visual inspection, no issues were identified that would be related to prior complaints.The systems were powered on in normal mode without triggering any faults or errors.The systems were driven and power cycled 30 times without triggering any faults or errors.All joints were actuated, all buttons and switches were exercised, and the systems functioned as designed.Testing was also performed on both ssc¿s master tool manipulators (mtm), and the psc¿s column, shoulder, boom, and entry guide manipulator (egm) axis, and was able to pass all testing.The complaint was not confirmed based on failure analysis.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
DA VINCI SP
Common Device Name
SURGEON SIDE CONSOLE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24552332
Report Number2955842-2026-15525
Device Sequence Number13096244
Product Code NAY
UDI-Device Identifier00886874114735
UDI-Public(01)00886874114735
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380940-33
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown